NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, September 5, 2015
Anxiety and Stress Disorders
Paxil and Sexual Side Effects
Can the condition of BDD lead to psychogenic ED. I have been put on paxil 10 mg a day for the last six months. I am improving now. Can you please tell me why did it happened to me just two weeks prior to my marriage and what went wrong in my brain chemistry so quickly. I had been dating with my fiance-very hot and passionate. All of a sudden this happened. Why do I always get up with an erection when on paxil. Why this errection is some times solid like a rock and some time not up to the mark. Please suggest options as I am having difficulties while ejaculating and worried about Paxil`s sexual side effects
This sounds like a problem you will need to discuss with your physician. Both emotional problems and selective serotonin reuptake inhibitors (like paxil) can lead to sexual problems. Sorting out whether it is the medication or the underlying problem that is leading to the sexual problem can occasionally be difficult, and you should discuss this with your physician.
Nancy Elder, MD
College of Medicine
University of Cincinnati